# SDR DALA2019102506196

- Difficulty date: October 25, 2019
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 80,940 hours, 15,898 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON FWD LOWER SURFACE OPEN HOLE CUTOUT FOUND CRACK. REPAIRED PER ERA 582181-14. (LP 1331145)
